# SDR CA040420005

- Difficulty date: April 13, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bell 206L-3
- Aircraft time: 4,835 hours
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 23033195
- Condition: Cracked
- Location: 1st Stage Nozzle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN INSTALLING A NEW SMOKELESS LINER A CRACK WAS WAS FOUND IN FIRST NOZZLE. TURBINE WAS REPAIRED AT AN ENGINE SHOP
